# SDR 0004673210

- Difficulty date: December 18, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 33,589 hours, 14,616 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT THE GATE, THE GATE AGENT HAD DIFFICULTY PULLING DOOR 1L OPEN WITHOUT ASSISTANCE BY A FLIGHT ATTENDANT FROM THE AIRCRAFT INTERIOR.  MAINTENANCE TROUBLESHOOTING REVEALED THE FORWARD UPPER DOOR ROLLER WAS NOT CLEARING THE CAM ON THE DOOR FRAME OPENING.  MAINTENANCE ADJUSTED THE CAM AND THE DOOR OPENED AND CLOSED NORMALLY.
